On the dual of Orlicz-Lorentz space
A description of the Köthe dual of the Orlicz-Lorentz space Λφ,ω generated by an Orlicz function φ and a regular weight function w is presented. It is also shown that in the case of separable Orlicz-Lorentz spaces the regularity condition on w is necessary and sufficient for the coincidence of the Banach dual space with the described Köthe dual space.
Proceedings of the American Mathematical Society
Hudzik, H., Kamińska, A., & Mastylo, M. (2002). On the dual of Orlicz-Lorentz space. Proceedings of the American Mathematical Society, 130 (6), 1645-1654. https://doi.org/10.1090/S0002-9939-02-05997-X